advertisement
Question
Posted by: LD | 2004/10/13

Roaccutane and Depression

Hi! I am a 26 year old man and went on Roaccutane for about 5 months. I took my last tablet about 3 weeks ago. During the course I had the usual side effects, which were all pretty manageable, especially as it was having the desired effect on my skin - I have never looked this good! About 3 days after my last tablet I became very moody and depressed, which got worse after about a week. The depression has started to lift now, and already i feel much better, except for that I still feel tired all the time. At first i didn't make the connection to Roacctuane, but tonight I did a search and couldn't believe my eyes!!!! I still feel a bit sceptic about all the hype on the net, and would like your professional opinion on this subject please. I also think that doctors should be much more careful to whom they prescribe this drug. I got mine from my GP as easily as I would get cough medicine.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

LD, it says in the package insert that you might suffer a depressed mood, but this usually happens whilst you’re taking the drug not after you’ve finished the course. The good news is that your skin and depression cleared up, so let’s be thankful for that. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement